# SDR SWAA060687

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 64,939 hours, 61,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L1 DOOR LOWER EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
